# SDR DALA1053150909

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 61,567 hours, 48,133 cycles
- Engine: Pwa JT8D
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 5910141U92
- Condition: Gouged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV4, FOUND AFT LOWER CARGO DOOR LWR AFT CORNER REPAIR (DOUBLER) CHAFED EXTERIOR BOTTOM END.  REMOVED AFT DOUBLER, REMOVED CORROSION FROM DOOR SKIN DOUBLER AREA ORIG MAT THICKNESS 0.050, LOSS 0.006, REMANING 0.044, DOOR SKIN FOUND TO BE WITHIN LIMITS TREATED AND PRIMED AREA IAW SRM 52-01, FIG 1, SH3. RECEIVED, DRILLED, DEBURRED AND INSTALLED 1EA NEW DOUBLER IAW SRM 51-10-4, 51-10-3, 51-30-2, DWG 5910141, DPS 900-3-6, NR 36.
